# SDR COM11864

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt/Rt Wing
- Part time: 15,952 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK 5720-551/651-01I AND 5720-552/652-01I.  THE SKIN SUPPORTS WERE REPAIRED IAW AERODESIGN REPORT 1327-2.  P/N 120-17056-013, 2 EA, 120-17056-007, 2 EA, 120-17062-013, 1 EA, 120-17060-007, 1 EA, 120-17063-009, 2 EA.
